• 教科書・教材の問い合わせ

Advances in Mathematical Sciences and Applications

Archives

As mentioned in Publishing Schedule and Archives of Introduction, articles satisfying the following conditions are available, here.
・Five years have passed since publication.
・It was Published in the volume after Vol.25(2016).
back to AMSA webpage

Advances in Mathematical Sciences and Applications, Vol.25 (2016)

N. S. Papageorgiou, S. R. A. Santos, and V. Staicu
On (p,q)-equations with concave terms / pp.1–32
PDF
A. Fasano and A. Farina
Incompressible flows through slender oscillating vessels provided with distributed valves / pp.33–42
PDF
P. P. Bhad, L. H. Khalsa, and V. Varghese
Transient thermoelastic problem in a confocal elliptical disc with internal heat sources / pp.43–61
PDF
N. Kenmochi and M. Niezgódka
Weak solvability for parabolic variational inclusions and application to quasi-variational problems / pp.63–98
PDF
O. Krehel and A. Muntean
Error control for the fem approximation of an upscaled thermo-diffusion system with Smoluchowski interactions / pp.99–116
PDF
S. Reichelt
Error estimates for elliptic equations with not-exactly periodic coefficients / pp.117–131
PDF
H. W. Alt
Relativistic equations for the generalized Chapman–Enskog hierarchy / pp.133–179
PDF
J. H. M. Evers
Mild solutions are weak solutions in a class of (non)linear measure-valued evolution equations on a bounded domain / pp.181–205
PDF
E. Latos and T. Suzuki
Chemotaxis with quadratic dissipation and logistic source / pp.207–227
PDF
K. Paul, S. G. Dastidar, and S. Bag
Bounds for the numerical radius of 3 × 3 operator matrices / pp.229–242
PDF
K. Shirakawa and N. Yamazaki
Convergence of numerical algorithm for approximating optimal control problems of phase field system with singular diffusivity / pp.243–272
PDF
Hong-Ming Yin
Regularity of weak solutions for a div-curl systems / pp.273–287
PDF
K. Kumazaki
Continuous dependence of a solution of a free boundary problem describing adsorption phenomenon for a given data / pp.289–305
PDF
R. Yamamoto and Y. Yamada
Analysis of forest kinematic model with nonlinear degenerate diffusion / pp.307–320
PDF

back to AMSA webpage